Install Theme

Your web-browser is very outdated, and as such, this website may not display properly. Please consider upgrading to a modern, faster and more secure browser. Click here to do so.

daintyfeet

Muslim. Pakistani American. Punjabi. World Traveler. SDSU. Write. Friendly, but blunt. 22 years old. Dance. Adventures. Coffee. Cats. Half hipster, Half desi. Sarcasm. Foodie.
Sep 19 '14

bilal-fareed:

alanvdd:

Human feelings as a drug

I want i want

(Source: betype.co)

Sep 18 '14
"I am so sorry to all the people I hurt while I was hurting."
Sep 17 '14

Thinking of investing in thigh high stockings and garter belts instead of trying to force my body into shaping tights. Ain’t nobody got time to be all shoved up in those for eight hours a day. 

Sep 17 '14

confusedeitherway:

mentalalchemy:

interludedbeauty:

bloomandglow:

Finally had some time to take pics of our plant project.

Succulent + Cacti, lovingly arranged by hand and accented with Italian sea glass + terra cotta from the Amalfi Coast.

Perfect

babies

@whitequeer

Sep 16 '14
Sep 16 '14

Update.

August and September have been the hardest months for me.

I started August celebrating Eid, a happy occasion and one to cherish. On the drive home, I received a call from my doctor’s office informing me that I had a pretty bad case of BV that required antibiotics. Then they called me later in the day to also inform me that I also tested positive for a UTI that also needed antibiotics. I started those rounds of medication which FYI is terrible for the body. My psoriasis, who kicked back in after a dose of Strep in June, went into full on flare mode. I reassured myself that once my antibiotic dosages were over, my psoriasis would calm down; it didn’t. 

When I went back to retest and make sure everything was clear, I was still showing signs of infection. They started an higher dose of a different medication; it exhausted me, ruined my appetite, and made my psoriasis even worse. I went to the dermatologist to see what regimens I could restart. We started four to five different topical creams and was put back on the waiting list for light therapy. 

All of this stress, plus starting to work at my new big girl full time job, didn’t help my guttate psoriasis one bit. The insecurities attacking my self-esteem, my confidence, my sanity threw me back to the mumbly stumbly days of my teenage years. 

The second round of antibiotics threw off my pH levels and I developed a yeast infection. So I then started that round of medication. Pretty soon, I was going to the doctor two times a week, picking up another medication from the pharmacy, and cutting out everyone important to me in my life. I started light therapy twice a week at 7:30am and would go to work after.

I wasn’t in a good place; I had an emotional breakdown/hysteric anxiety attack and lashed out at a loved one. Ended up back at the doctor’s the next day where he prescribed me anxiety medication in the event I became hysteric once more. He also referred me to see a psychologist with whom I am meeting this Thursday.

I also landed myself in the emergency room last sunday due to a 2 inch laceration in the groin after being careless at a friend’s house. Received three stitches and was sent home at 4:30am. That freaked my doctor out and he brought me back in to check in with everything. We decided to put light therapy on hold with the enormous amount of doctor’s visits I was raking up. 

My dermatologist then decided to start me on a round of Methotrexate, an oral medication used to treat severe psoriasis. It’s a pretty intense drug, an immunosuppressant that’s commonly used for chemotherapy. I had to do a round of blood testing before starting the trial dose. Now I have another blood test coming up before I take a full dose, followed by another blood test, before a routine of dosage occurs. Methotrexate can cause liver damage, kidney and bladder failure, and low blood count levels.

In the face of it all, I feel terrible. I don’t have the strength to socialize or engage in the activities I usually like to do. My hair is all falling out because my scalp psoriasis plaque is so thick it’s literally choking off my hair follicles. Every week I’m at the doctor’s for a blood test or check up or something or the other and it’s all so overwhelming.

At the age of twenty-two and I go to the doctor’s more often than my seventy year old grandparents. 

Amna, out.

Sep 16 '14
Sep 16 '14

angryfemin-ish:

laughatthestars:

today, my school hosted an exhibit for suicide awareness day. the exhibit included 1,100 backpacks in representation of the number of lives that are lost to mental illness each year on college campuses. many of these backpacks were donated by the families that lost loved ones and had their stories attached. i’m so proud of my school for bringing attention to such a serious issue.

this matters so much. 

Sep 16 '14

(Source: caffeinegalore)

Sep 16 '14

jedavu:

Cleverly Positioned Sketchbook Drawings That Interact with Each Other

French art director and cartoonist David Troquier aka ‘troqman‘ creates drawings on separate sketchbooks and then cleverly put them together in a way that make it seem like they are actually interacting with each other.

Sep 16 '14

Please keep my grandmother in your prayers.

My grandma in Mississippi had a stroke last night after her eye surgery. Last update was that her left side was completely paralyzed.

Please send a quick duaa her way. I’d be extremely grateful.

Sep 15 '14

(Source: daastan)

Sep 15 '14
"جان‎/jan/jān/jaan [jaan]"
(noun) Jan/jaan is one of those specials words which lends itself across cultures and languages as a term of endearment and affection meaning, love, dear, heart, and life in East Asia. Arab/Persian: In Arabic, jan represents beloved one or dear. The Persian origins of this word mean life, equivalent to the Punjabi and Hindi definition. Calling a person your jaan, in comparison to the Arab and Persian culture, in South East Asian countries is an act of true love and intimiacy, and not used as liberally as the Persian connotation. Its true origins stem from Sanskrit. In Urdu you often refer to your lover and those your are close to as “meri jaan [meh-ree jaan],” also meaning my life, and my dear. It has a deeper emotional meaning than merely calling someone your love, or sweetheart; it is used in the essence of true love. (via wordsnquotes)
Sep 14 '14
"I have learned that if you are down, stay down. Don’t get back on your fucking feet until you are prepared to stand. Don’t get up until you have learned why you fell. Nine times out of ten, it is because you were weighing down on someone who could no longer hold you. You gave someone your power. You forgot about yourself. Let me tell you something - there is one person there for you. One person. It’s the same person that wipes your shit and feeds you and cleans up your vomit after a drunken night. It’s the same person who brushes your teeth and tends to your wounds and gets your crying ass out of the shower. The same one that tucks you into bed and cradles you in the night and fights off the darkness and embraces the light. It’s you. It’s always been you. Don’t get off that fucking ground because you see somebody you know or somebody you want to know, or - somebody you can rely on. Wipe your fucking face and get up for you. Because you can. Because it’s the least of what you owe yourself."
Stëf, I needed someone to say this to me, so I said it to myself (via melisica)

(Source: aseriesofnouns)

Sep 14 '14